Date: Monday 29 April 2019. 9:00 am – 4:00 pm
Cost: $750 + GST (fee to attend will be in addition to your conference ticket price).
What to Bring: Your Own Laptop
Microsoft’s new unified approach to all up defence, Microsoft Information Protection, is the culmination of Microsoft’s attempts to streamline and integrate its security features holistically for its Azure and Office 365 service offerings. Information Security, Compliance and Protection is at the forefront of ensuring that content and communications inside and outside of the organisation is managed accordingly, all while making sure that the users experience is not negated.
In this workshop we take you through the 4 offerings from Microsoft:
Introduction and overview (Duration: 30 minutes) 09:00 – 09:30
What is Microsoft Information Protection.
MIP provides the following features:
(Duration: 60 minutes) 09:45 – 10:45
Azure Information Protection: Protection your sensitive info; anywhere, all the time.
Being able to ensure consistent data protection of your organisational and user content, be it on-premises or in the cloud, is imperative in today’s content rich world.
With Azure Information Protection, companies are able to:
Knowing that your sensitive information is not only encrypted but adequately protected from prying and harmful eyes, fosters a rich collaborative culture internally as well as working with partners and customers.
(Duration: 60 minutes) 11:00 – 12:00
Office 365 Information Protection: Your Security and Compliance Framework
Its one thing encrypting and protecting your data from prying eyes but what use is it, if it is not retained or protected against loss. With Office 365 Information Protection, Microsoft provides organisations the ability to:
By implementing the correct rules, organisations are able to mitigate risk and remain compliant and at the same time ensure that content is identified, classified, retained and disposed of accordingly
Lunch 12:00 – 13:00
(Duration: 60 minutes) 13:00 – 14:00
Windows Information Protection: Manage your devices effectively
Mobile Device Management, including Windows 10 devices has always been tricky to manage as employees often bring their own devices which they use to access company information. With Windows Information Protection through Microsoft Intune, companies are able to:
By profiling the devices access your company information in the cloud and on-prem, organisations will be better equipped with the necessary tools to manage corporate and non-corporate devices uniform
(Duration: 60 minutes) 14:15 – 15:15
Microsoft Cloud App Security: Your cloud applications secured
Organisations struggle daily with identifying and managing the amount of cloud applications that gets deployed and used by employees. Added to this, users often use their own applications in conjunction with company data. MCAS provides business with the ability to:
By being able to leverage Microsoft’s Intelligent Security Graph for monitoring Cloud applications, organisations can detect threats proactively while ensuring that company information is not compromised.
Recap and Whiteboarding (Duration: 30 minutes) 15:30 – 16:00
This course is intended for Security Officers and Microsoft 365 administrators
BYOD – Beneficial, although not compulsory.
By working through the above sessions, attendees will be equipped with the necessary understanding of how Microsoft 365 Security solutions work together and how they can ensure total Information protection within their organisation.
Instructor: Alistair Pugin
Alistair has worked in various capacities in multiple verticals from retail – manufacturing to government, spanning 50 to 50000 users utilizing all aspects of pure Enterprise Information Management.
His current role as an Office Apps and Services MVP in Johannesburg, South Africa, provides him with a mechanism to assist companies with designing their SharePoint environment using “best of breed”, proven methodologies to foster innovation and growth through an ECM framework while incorporating a Knowledge Management strategy.
Interested in other workshops? Click here.
This workshop is scheduled for April 29, the day before the conference. We need a minimum number of registrants by April 2 to proceed. Please register here for this workshop as a part of your conference registration. OR if you want to do just the workshop and not attend the conference, please email firstname.lastname@example.org and we will register your interest.